Quiting 4 days in, SERM?

  1. Banned
    RogerBob's Avatar
    Join Date
    May 2012
    Posts
    369
    Rep Power
    0

    Quiting 4 days in, SERM?


    Hi
    Ive quit EPI 4 days into it, the sides were too much for me coupled with the very stressful IT job i have this week (planes couldnt take off!)
    The blood pressure and heart palpitations got too much... that and my boss was breathing down my neck well into overtime.

    So, ive done a low dose 10mg, 20mg, 10mg, 10mg.... will i need the serm?

    even at say 10mg nolva for a day or two?

  2. Registered User
    JW390898's Avatar
    Stats
    6'1"  210 lbs.
    Join Date
    Jul 2007
    Posts
    201
    Rep Power
    413

    Nah
  3. Registered User
    SuperPro's Avatar
    Stats
    5'7"  200 lbs.
    Join Date
    Mar 2012
    Age
    27
    Posts
    1,158
    Rep Power
    46917

    You're good man your body hasn't had enough time to even think about suppressing your natural test production.
    "Lifting and Game of Thrones share the same calendar, there's only two seasons: cutting and bulking. And guess what? Winter's comin' so it's time to bulk up!"
    -Dom Mazzetti
    •   
       

  4. Registered User
    Red9's Avatar
    Stats
    5'6"  150 lbs.
    Join Date
    Jul 2012
    Location
    Big City!
    Age
    23
    Posts
    502
    Rep Power
    49135

    Nope, you're just fine. Really surprised to see someone experience sides THAT fast. That's a bummer. No need at all though for a SERM, your body will recover just fine and quickly on its own
  5. Registered User
    Rhadam's Avatar
    Stats
    6'0"  196 lbs.
    Join Date
    Dec 2010
    Posts
    2,586
    Rep Power
    334078

    Nope.

    Gonna say either you bought spiked product, or your job coupled with a bp spike from EPI is to blame. But at such a low dose... i can't imagine it would be that drastic...
    ~ Serious Nutrition Solutions ~
    Revolutionizing Nutrition, AND your body!
    Rhadam [@] seriousnutritionsolutions.com
  6. Registered User
    hvactech's Avatar
    Stats
    5'6"  165 lbs.
    Join Date
    Jan 2012
    Location
    goose creek, sc
    Posts
    9,340
    Rep Power
    2533509

    Quote Originally Posted by Rhadam View Post
    Nope.

    Gonna say either you bought spiked product, or your job coupled with a bp spike from EPI is to blame. But at such a low dose... i can't imagine it would be that drastic...
    agreed
    LG Sciences forum representative
    www.lgsciences.com
    http://anabolicminds.com/forum/company-promotions/249846-lg-sciences-would.html
  7. Banned
    ThunderHumper's Avatar
    Stats
    5'11"  195 lbs.
    Join Date
    May 2012
    Location
    Sacramento, ca
    Age
    24
    Posts
    1,058
    Rep Power
    0

    yea that kicked in way too fast at such a low dose. id be careful with that bottle
  8. Registered User
    GoGetSwole's Avatar
    Stats
    6'1"  170 lbs.
    Join Date
    May 2012
    Posts
    109
    Rep Power
    449

    What'd you get brah? Don't want to buy that.
  9. Banned
    DelaRone's Avatar
    Stats
    5'10"  205 lbs.
    Join Date
    May 2011
    Posts
    159
    Rep Power
    0

    they sold you bilbo bean, side effects match up...suks.
  10. Registered User
    GoGetSwole's Avatar
    Stats
    6'1"  170 lbs.
    Join Date
    May 2012
    Posts
    109
    Rep Power
    449

    Idk if this is against the rules or what but what brand and pm me the supplier please! (I know supplier info is against the rules on this forum)
  11. Registered User
    MrMarc's Avatar
    Stats
    5'11"  170 lbs.
    Join Date
    Mar 2012
    Location
    Florida
    Posts
    1,933
    Rep Power
    75844

    Nope.

    Your bottle was probably bunk and filled with crap, what brand of EPI? It could not be the EPI this early, it's called work related stress.
  •   

      
     

Similar Forum Threads

  1. 15 Days in Oxyguno- Before and After Pics
    By bigbeasta4 in forum Supplement Logs
    Replies: 10
    Last Post: 05-16-2007, 03:22 PM
  2. first day in the gym
    By fatbasturd in forum General Chat
    Replies: 11
    Last Post: 07-03-2006, 02:55 PM
  3. Battleground: 21 Days in the Empire
    By jarhead in forum Politics
    Replies: 3
    Last Post: 05-17-2006, 11:11 AM
  4. Replies: 6
    Last Post: 06-10-2003, 03:21 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

Log in

Log in

Content Relevant URLs by vBSEO ©2011, Crawlability, Inc.